Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Stomach bloating, punching sensation inside stomach. Am I pregnant and medication to abort pregnancy?

how can i assure i am not pregnant? not yet taking test and no symptoms but my tummy is just really bloated. i feel like something s punching inside my tummy. it s been 4months since i had sex, i am 19 years old. please answer this i have no one to open up with this and i can t afford to let the baby live if positive. thank you
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
To confirm that you are pregnant you should take a pregnancy test at home.
Medication to abort that are called mifepristone and misopristol(citotek) should be taken with the prescription of the gyn . because this medication has side effects and this medication are used for pregnancy within 6 weeks.
For this reason you should go to dr. and consult with him after you confirm at home that you are pregnant.
take care of your self
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor